# SDR VNAA2010111200009

- Difficulty date: November 7, 2010
- Submitted: November 12, 2010
- Operation: Air carrier
- Aircraft: N221PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7889
- Aircraft time: 16,156 hours, 16,815 cycles
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Strut
- Condition: Low
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CREW REPORTED NOSE LANDING GEAR DID NOT RETRACT ON TAKEOFF FROM DAY.  NOSE GEAR DISAGREE, WOW INPUT CAUTION, STEERING INOP CAUTION AND WOW OUTPUT FAIL STATUS MESSAGES WERE DISPLAYED.  CREW RETURNED TO DAY AND LANDED WITHOUT INCIDENT.  MAINTENANCE INSPECTED, PERFORMED FULL SERVICE OF THE NOSE LANDING GEAR STRUT AND PERFORMED CHECKS USING THE AIRCRAFT MAINTENANCE MANUALS.  AIRCRAFT WAS RELEASED FOR SERVICE.
